# SDR VNAA2014043000022

- Difficulty date: April 30, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 25,025 hours, 25,117 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHTNING STRIKE TO NOSE DURING CLIMB THROUGH 14,000 FT WITH GEAR AND FLAPS RETRACTED.   LANDED AT DESTINATION WITHOUT INCIDENT.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION AND R & R THE LT HORIZONTAL STABILIZER TIP FAIRING, STATIC WICK AND BASE MISSING AND BURNED, 3 SCREWS FROM LT  HORIZONTAL STABILIZER TIP FAIRING, BURNED ON UPPER SURFACE, LOWER VHF ANTENNA, LIGHTNING STRIKE DAMAGE AND STATIC WICK ON RT HORIZONTAL STABILIZER, NO CONTINUITY. RESECURED VERTICAL STABILIZER TOP STATIC WICK, LOOSE.  MAINTENANCE PERFORMED CHECKS AND ACFT RELEASED FOR SERVICE. ALL WORK ACCOMPLISHED BY MAINTENANCE IAW AMM.
